# SDR WX0A070751

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991159913
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BAY WEB DEEP CHAFE ON RT SIDE OF DOWN LOCK ACTUATOR.  REMOVED DAMAGED WEB, LOCATED, DRILLED AND INSTALLED A REPLACEMENT WEB IAW MD80 SRM 51-10-4 AND 51-30-5.
